# SDR UPS08553918

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LEFT SIDE WINDOW CRACKED.  WINDOW REMOVED FROM A/C PER MM 56-11-02-4. CAPTAIN'S WINDOW REPLACED PER 56-11-02-4. PERFORMED ADJ/TEST PER 56-11-02-5.
